# SDR F3LA200700079

- Difficulty date: March 30, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION AROUND NUTPLATE HOLE AT FR 66 ON FLOORBEAM BETWEEN FR 66 AND FR 64 AT Y1292.  REMOVED AND REPLACED FLOORBEAM ASSY IAW A319 SRM 51-42-11.
